MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the aorta.A 2.50mmx12mm synergy drug-eluting stent was selected for use.However, upon loading the device onto the wire, the shaft broke inside the guide.The device was completely removed together with the guide.The procedure was completed by replacing with a new guide catheter, guide wire and a different stent.No patient complications were reported and the patient was okay.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by manufacturer.: synergy ii us mr 2.50 x 12 mm stent delivery system (sds) was returned for analysis.A visual and tactile examination of the hypotube found multiple hypotube kinks and a break 864mm distal to the distal end of the strain relief.Section of the device distal of the break site (including distal section of hypotube, mid-shaft, shaft polymer extrusion, balloon, stent and tip) was not returned for analysis.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the aorta.A 2.50mm x 12mm synergy drug-eluting stent was selected for use.However, upon loading the device onto the wire, the shaft broke inside the guide.The device was completely removed together with the guide.The procedure was completed by replacing with a new guide catheter, guide wire and a different stent.No patient complications were reported and the patient was okay.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8387006
Report Number2134265-2019-01885
Device Sequence Number2326457
Product Code NIQ
UDI-Device Identifier08714729840039
UDI-Public08714729840039
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2020
Device Model Number10601
Device Catalogue Number10601
Device Lot Number22809491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2019
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR